# SDR C2XA99CL093

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Failed
- Location: Lt Mlg
- Part time: 1,273 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MBS-CLE - FLT 3250 - THE CREW REPORTED THAT WHEN THE GEAR WAS EXTENDED TO THE LEFT MAIN GEAR DOWN LIGHT WAS DELAYED APPROX FIVE SECONDS THEN CAME ON.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN GEAR ACTUATOR AND PERFORMED OPERATIONAL CHECKS IAW B1900D MM 32-30-10, NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
